Universidad Complutense de Madrid
E-Prints Complutense

A generalization of local divergence measures

Impacto

Downloads

Downloads per month over past year

Bertoluzza, Carlo and Miranda Menéndez, Pedro and Gil, Pedro (2005) A generalization of local divergence measures. International Journal of Approximate Reasoning, 40 (3). pp. 127-146. ISSN 0888-613X

[img] PDF
Restringido a Repository staff only

510kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0888613X04001148


URLURL Type
http://www.sciencedirect.comPublisher


Abstract

In this paper we propose a generalization of the concept of the local property for divergence measures. These new measures will be called g-local divergence measures, and we study some of their properties. Once this family is defined, a characterization based on Ling's theorem is given. From this result, we obtain the general form of g-local divergence measures as a function of the divergence in each element of the reference set; this study is divided in three parts according to the cardinality of the reference set: finite, infinite countable or non-countable. Finally, we study the problem of componible divergence measures as a dual concept of g-local divergence measures.


Item Type:Article
Uncontrolled Keywords:Divergence measures; Local property; Ling�s theorem; Componibility
Subjects:Sciences > Mathematics > Cybernetics
ID Code:17080
Deposited On:13 Nov 2012 10:11
Last Modified:06 Aug 2018 11:30

Origin of downloads

Repository Staff Only: item control page